# SDR DALA2025120908991

- Difficulty date: December 4, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 120,915 hours, 17,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6A EMERGENCY LIGHT LENS ON SEAT MISSING.   REPLACED 06A EMERGENCY LIGHT LENS IAW CMM 25-25-09.  (8053591)
